Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 142, Number 3
Publication Date: 15 April 2008
Solvable points on genus one curves
Andrew Wiles and Mirela Çiperiani; 381-464
Irregularity of hypergeometric systems via slopes along coordinate subspaces
Mathias Schulze and Uli Walther; 465-509